# SDR UIEA2018080201607

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,936 hours, 20,945 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"WXR FAIL". PERFORMED OPS CHECK ON LEFT AND RIGHT WX SYSTEM IAW AMM 34-43-00-715-001-001. BOTH PASSED, OPS NORMAL.
